Please use this identifier to cite or link to this item:
Title: Sobre la estructura del conjunto de trayectorias maximales de una ecuación diferencial ordinaria de primer orden
Author: Cascante, Joaquín Ma., 1925-1998
Keywords: Equacions diferencials
Differential equations
Issue Date: 1976
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1976, vol. 27, núm. 3, p. 221-315
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
21873.pdf5.24 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.